Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 10, NWS Melbourne, FL

January 20, 2014

NWS Melbourne, FL issued this small craft advisory at Jan 20, 2014, 2:38 PM EST. It took effect at Jan 21, 2014, 4:00 AM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2014, 2:38 PM EST (19:38 UTC)
In effect from
Jan 21, 2014, 4:00 AM EST
Expired
Jan 22, 2014, 10:06 AM EST
In force
30 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

979 
WHUS72 KMLB 201938
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
238 PM EST MON JAN 20 2014

AMZ570-572-212100-
/O.NEW.KMLB.SC.Y.0010.140121T0900Z-140122T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
238 PM EST MON JAN 20 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 4 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 4 PM EST
WEDNESDAY. 

* WINDS AND SEAS...WEST-SOUTHWEST WINDS WILL INCREASE TO AROUND 20
  KNOTS LATE TONIGHT OVER THE OPEN ATLANTIC AS A LOW PRESSURE
  SYSTEM DEVELOPS OVER THE CAROLINAS. WINDS WILL INCREASE TO
  AROUND 25 KNOTS BY TUESDAY NIGHT OUT OF THE NORTHWEST BEHIND A
  STRONG COLD FRONT. OCCASIONAL GUSTS TO GALE FORCE WILL BE
  POSSIBLE. SEAS WILL BUILD TO 9 TO 10 FEET BY TUESDAY NIGHT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-575-212100-
/O.NEW.KMLB.SC.Y.0010.140121T1800Z-140122T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
238 PM EST MON JAN 20 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 4 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 4 PM EST
WEDNESDAY. 

* WINDS AND SEAS...WEST-SOUTHWEST WINDS WILL INCREASE TO AROUND 20
  KNOTS LATE TUESDAY MORNING TO AROUND 25 KNOTS BY TUESDAY NIGHT
  OUT OF THE NORTHWEST BEHIND A STRONG COLD FRONT. OCCASIONAL
  GUSTS TO GALE FORCE WILL BE POSSIBLE OVER THE OPEN ATLANTIC.
  SEAS WILL BUILD TO 6 TO 8 FEET NEARSHORE...AND 9 TO 10 FEET
  OFFSHORE BY TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
341 
WHUS72 KMLB 210842
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
342 AM EST TUE JAN 21 2014

AMZ570-572-220400-
/O.EXT.KMLB.SC.Y.0010.140121T0900Z-140122T0000Z/
/O.NEW.KMLB.GL.W.0003.140122T0000Z-140122T0900Z/
/O.NEW.KMLB.SC.Y.0011.140122T0900Z-140122T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
342 AM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST
WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST
WEDNESDAY...

* WINDS AND SEAS...WEST-SOUTHWEST WINDS AROUND 20 KNOTS WILL
  INCREASE TO 20 TO 25 KNOTS OVER THE OPEN ATLANTIC AS A LOW
  PRESSURE SYSTEM DEVELOPS OVER THE CAROLINAS. WINDS WILL INCREASE
  TO 25 TO 30 KNOTS TONIGHT OUT OF THE NORTHWEST BEHIND A STRONG
  COLD FRONT. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE LATE
  THIS AFTERNOON WITH FREQUENT GUSTS TO GALE FORCE TONIGHT. SEAS
  WILL BUILD TO 8 TO 10 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ550-552-555-575-220400-
/O.CON.KMLB.SC.Y.0010.140121T1800Z-140122T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
342 AM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 PM EST WEDNESDAY...

* WINDS AND SEAS...WEST-SOUTHWEST WINDS WILL INCREASE TO AROUND 20
  KNOTS LATE THIS MORNING AND TO AROUND 25 KNOTS TONIGHT OUT OF
  THE NORTHWEST BEHIND A STRONG COLD FRONT. OCCASIONAL GUSTS TO
  GALE FORCE WILL BE POSSIBLE OVER THE OPEN ATLANTIC TONIGHT. SEAS
  WILL SLOWLY BUILD TO 6 TO 8 FEET NEAR SHORE...AND 7 TO 9 FEET
  OFFSHORE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
304 
WHUS72 KMLB 211954
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
254 PM EST TUE JAN 21 2014

AMZ575-220900-
/O.EXT.KMLB.SC.Y.0010.000000T0000Z-140122T0000Z/
/O.EXA.KMLB.GL.W.0003.140122T0000Z-140122T0900Z/
/O.NEW.KMLB.SC.Y.0012.140122T0900Z-140122T2100Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
254 PM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST
WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST
WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM 4 AM TO 4 PM EST
WEDNESDAY. 

* WINDS AND SEAS...WEST WINDS WILL INCREASE TO AROUND 25 KNOTS
  TONIGHT OUT OF THE NORTHWEST BEHIND A STRONG COLD FRONT.
  OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE OVER THE OPEN
  ATLANTIC TONIGHT. SEAS WILL BUILD TO 7 TO 9 FEET OFFSHORE
  THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-220900-
/O.CON.KMLB.SC.Y.0010.000000T0000Z-140122T0000Z/
/O.CON.KMLB.GL.W.0003.140122T0000Z-140122T0900Z/
/O.CON.KMLB.SC.Y.0011.140122T0900Z-140122T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
254 PM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
EST WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST
WEDNESDAY...

* WINDS AND SEAS...WINDS WILL INCREASE TO 25 TO 30 KNOTS TONIGHT
  OUT OF THE NORTHWEST BEHIND A STRONG COLD FRONT. OCCASIONAL
  GUSTS TO GALE FORCE WILL BE POSSIBLE LATE THIS AFTERNOON WITH
  FREQUENT GUSTS TO GALE FORCE TONIGHT. SEAS WILL BUILD TO 8 TO 10
  FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ550-552-555-220900-
/O.CON.KMLB.SC.Y.0010.000000T0000Z-140122T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
254 PM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

* WINDS AND SEAS...WEST WINDS WILL INCREASE TO AROUND 25 KNOTS
  TONIGHT OUT OF THE NORTHWEST BEHIND A STRONG COLD FRONT.
  OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE OVER THE OPEN
  ATLANTIC TONIGHT. SEAS WILL BUILD TO 6 TO 8 FEET NEAR
  SHORE...AND 7 TO 9 FEET OFFSHORE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
623 
WHUS72 KMLB 220916
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
416 AM EST WED JAN 22 2014

AMZ575-222100-
/O.EXP.KMLB.GL.W.0003.000000T0000Z-140122T0900Z/
/O.CON.KMLB.SC.Y.0012.000000T0000Z-140122T2100Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
416 AM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING HAS EXPIRED...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 TO 25 KNOTS WILL
  DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON. SEAS WILL EXIST UP TO
  8-10 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-222100-
/O.EXP.KMLB.GL.W.0003.000000T0000Z-140122T0900Z/
/O.CON.KMLB.SC.Y.0011.000000T0000Z-140122T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
416 AM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING HAS EXPIRED...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 TO 25 KNOTS WILL
  DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON. SEAS WILL EXIST UP TO
  8-10 FEET OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-222100-
/O.CON.KMLB.SC.Y.0010.000000T0000Z-140122T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
416 AM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS WILL DECREASE
  TO 10 TO 15 KNOTS BY LATE AFTERNOON. SEAS WILL EXIST UP TO 5 TO
  7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
724 
WHUS72 KMLB 221506
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1006 AM EST WED JAN 22 2014

AMZ550-552-555-221615-
/O.CAN.KMLB.SC.Y.0010.000000T0000Z-140122T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
1006 AM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

AMZ575-222100-
/O.CON.KMLB.SC.Y.0012.000000T0000Z-140122T2100Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1006 AM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 TO 25 KNOTS WILL
  DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON. SEAS WILL PEAK AT 7
  TO 8 FEET LATE THIS MORNING BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-222100-
/O.CON.KMLB.SC.Y.0011.000000T0000Z-140122T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
1006 AM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 TO 25 KNOTS WILL
  DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON. SEAS WILL PEAK AT 7
  TO 8 FEET LATE THIS MORNING BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 9:40 AM EST, 4 hours 58 minutes earlier.

Area forecast discussion, Jan 20, 9:40 AM EST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
940 AM EST MON JAN 20 2014

.DISCUSSION...THE FIRST FEW VISIBLE SATELLITE IMAGES THIS MORNING
SHOW THAT FOG IS LINGERING IN PORTIONS OF THE REGION THIS
MORNING...THOUGH A PERUSAL OF LOCAL TRAFFIC CAMERAS AND OBSERVATIONS
SHOW THAT THIS IS GRADUALLY LIFTING INTO MORE OF A LOW STRATUS DECK.
WITH MOSTLY CLEAR SKIES ABOVE THE FOG/STRATUS DECK AND A VERY DRY
AIRMASS JUST ABOVE THE SURFACE...SHOULD SEE THE REMAINING FOG MIX
OUT OVER THE NEXT 90 MIN.

AFTER THAT...MOSTLY SUNNY SKIES AND LIGHT WESTERLY WINDS TODAY.
AFTERNOON HIGHS CONTINUE TO WARM INTO THE UPPER 60S AND LOW 70S
ACROSS THE NORTH TO MID-UPPER 70S ALONG THE TREASURE COAST AND
OKEECHOBEE.

&&

.AVIATION...LINGERING PATCHY VLIFR CONDITIONS FOG MAINLY NORTH OF
KLEE-KDED-KDAB WITH PATCHY MVFR FOG IN OTHER PLACES THROUGH 16Z.
OTHERWISE...LIGHT WESTERLY WINDS TODAY AND DRY CONDITIONS WITH VFR
CONDITIONS PREVAILING ONCE FOG BURNS OFF.

&&

.MARINE...WESTERLY FLOW AROUND 10KTS...OCCASIONALLY
10-15KTS...THROUGH THIS EVENING IN BETWEEN FRONTAL PASSAGES ACROSS
FLORIDA. WINDS WILL INCREASE LATE TONIGHT TO 15 KTS OFFSHORE
LATE...AND TO 15-20 KTS OFFSHORE NORTH OF SEBASTIAN INLET BY
DAYBREAK TUE MORNING ALL AHEAD OF THE NEXT APPROACHING FRONTAL
SYSTEM TO THE NORTH. SEAS 2-3 FT WITH DOMINANT PERIODS AROUND 11 SEC
TODAY AND TONIGHT.

&&

.FIRE WEATHER...AFTERNOON RELATIVE HUMIDITY VALUES ARE FORECAST TO
FALL TO AROUND 35 PERCENT OVER THE INTERIOR WITH UPPER 30S TO MID
40S MOST EVERYWHERE ELSE. WINDS WILL BE RELATIVELY LIGHT WESTERLY
AND MAINLY BELOW 10 MPH LEADING TO POOR TO FAR DISPERSION VALUES.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

MOSES/PENDERGRAST
Hazardous weather outlook, Jan 20, 8:57 AM EST, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
857 AM EST MON JAN 20 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-202100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
857 AM EST MON JAN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.RIP CURRENT IMPACT...
OCEAN CONDITIONS WILL PRODUCE A MODERATE THREAT FOR RIP CURRENTS
AT THE BEACHES OF EAST CENTRAL FLORIDA. SWIMMERS WHO CHOOSE TO
ENTER THE VERY CHILLY SURF SHOULD SWIM IN SIGHT OF A LIFEGUARD.
NEVER SWIM ALONE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PERSISTENT OFFSHORE FLOW WILL OCCUR THROUGH WEDNESDAY THAT WILL
GENERATE ROUGH SHORT PERIOD WIND WAVES WITHIN A FEW MILES OF
SHORE. WINDS AND SEAS WILL INCREASE BEHIND A STRONG COLD FRONT ON
TUESDAY CREATING POOR TO HAZARDOUS MARINE CONDITIONS THROUGH
WEDNESDAY AND ONCE AGAIN FOR FRIDAY. SOME COLDER LOCATIONS MAY
EXPERIENCE FREEZING CONDITIONS ALONG WITH FROST WEDNESDAY NIGHT.

DRY CONDITIONS WILL CONTINUE WITH PERIODIC ELEVATED WEST TO
NORTHWEST WINDS INTO LATE WEEK THAT WILL INCREASE FIRE
SENSITIVITY...ESPECIALLY OVER THE INTERIOR.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

TES/JP

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.